MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-RETROPUBIC; "GYNECARE TVT RETROPUBIC DEVICE"

CALDERA MEDICAL TVT-CAL-RETROPUBIC; "GYNECARE TVT RETROPUBIC DEVICE"
Catalog Number TVT-CAL-RETROPUBIC
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
"patient says: electric shock pains in the stomach (symptoms much less at the time i make this statement), inability to walk for about 4 months, from the evening of the operation, tingling in the right buttock and all along the right lower limb to the right foot 3 weeks after surgery (symptoms much lesser at the time i make this statement), groin pain (very rare now), vomiting on date#1 in the evening in hospital.Persistent or newer symptoms: lumbar and pelvic pain, recurrent urinary tract infections (weekly) since date#2, dyspareunia, chronic vaginal pain (deep burns type), "probable urethral erosion" according to translabial ultrasound performed at tenon hospital on date#3, presence of "two long wires whose origin is unknown" according to fiberscopy performed at tenon hospital on date#4.Impossibility of carrying loads of more than 3 kilograms, more sports, difficulty standing more than thirty minutes, difficult sexual intercourse, taking antibiotics very often (consequences on my liver?".
 
Additional Manufacturer Narrative
A review of the design history file for the lot number 3943526 was conducted in accordance with internal complaint handling procedures.No anomalies or deviations were identified, and the device was confirmed to meet all design and manufacturing specifications.No design-related issues were found that could be associated with the reported symptoms.Based on the limited information, the complaint could not be confirmed as related to a device deficiency.

Brand Name
TVT-CAL-RETROPUBIC
Common Device Name
"GYNECARE TVT RETROPUBIC DEVICE"
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr.
suite 140
westlake village 91361
Manufacturer (Section G)
ETHICAN SARL-NEUCHATEL
puits-godet 20
neuchatel,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village, CA 91361
8188796555
MDR Report Key22820251
Report Number3003990090-2025-01604
Device Sequence Number8756802
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTVT-CAL-RETROPUBIC
Device Lot Number3943526
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale